RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1982, Volume 265, Number 3, Pages 547–549 (Mi dan45453)  

MATHEMATICS

A description of the class $I_0$ in the semigroup of standard Kingman $p$-functions

A. M. Ulanovskii

Kharkov State University

Full text: PDF file (382 kB)

Bibliographic databases:

Document Type: Article
UDC: 519.21.2
Presented: Yu. V. Prokhorov
Received: 03.05.1982

Citation: A. M. Ulanovskii, “A description of the class $I_0$ in the semigroup of standard Kingman $p$-functions”, Dokl. Akad. Nauk SSSR, 265:3 (1982), 547–549

Citation in format AMSBIB
\Bibitem{Ula82}
\by A.~M.~Ulanovskii
\paper A description of the class $I_0$ in the semigroup of standard Kingman $p$-functions
\jour Dokl. Akad. Nauk SSSR
\yr 1982
\vol 265
\issue 3
\pages 547--549
\mathnet{http://mi.mathnet.ru/dan45453}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0665323}
\zmath{https://zbmath.org/?q=an:0511.60014}


Linking options:
  • http://mi.mathnet.ru/eng/dan45453
  • http://mi.mathnet.ru/eng/dan/v265/i3/p547

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:3
    Full text:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019